Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 35, NWS Shreveport, LA

April 25, 2019Caldwell Parish, LaSalle Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 25, 2019, 3:10 AM CDT for Caldwell Parish, LaSalle Parish, Louisiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2019, 3:10 AM CDT (08:10 UTC)
Expired
Apr 25, 2019, 3:47 AM CDT
In force
37 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Caldwell Parish, LA, LaSalle Parish, LA

The radar

The Ft Polk radar (KPOE), 124 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 3:10 AM CDTTSTM WND DMG4 Wnw Midway, LATREES DOWN ON MOSQUITO DRIVE IN THE SEARCY COMMUNITY.
Apr 25, 3:16 AM CDTTORNADO5 N Midway, LANUMEROUS TREES AND POWER LINES DOWN IN THE SUMMERVILLE COMMUNITY ALONG HIGHWAYS 503 AND 127. TDS DEPICTED OFF OF THE KPOE RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2019-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2019-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

969 
WFUS54 KSHV 250810
TORSHV
LAC021-059-250900-
/O.NEW.KSHV.TO.W.0035.190425T0810Z-190425T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
310 AM CDT Thu Apr 25 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Caldwell Parish in north central Louisiana...
  Northern La Salle Parish in north central Louisiana...

* Until 400 AM CDT.
    
* At 309 AM CDT, a severe thunderstorm capable of producing a 
  tornado was located 5 miles northwest of Jena, moving northeast at 
  30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Jena around 315 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3197 9191 3193 9190 3193 9201 3174 9201
      3160 9224 3179 9230 3201 9190 3199 9190
      3197 9189
TIME...MOT...LOC 0809Z 232DEG 27KT 3172 9221 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15
2 follow-up statements
181 
WWUS54 KSHV 250820
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
320 AM CDT Thu Apr 25 2019

LAC021-059-250900-
/O.CON.KSHV.TO.W.0035.000000T0000Z-190425T0900Z/
Caldwell LA-La Salle LA-
320 AM CDT Thu Apr 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN CALDWELL AND NORTHEASTERN LA SALLE PARISHES...
        
At 320 AM CDT, a radar confirmed tornado was located near 
Summerville, or 22 miles south of Columbia, moving northeast at 30 
mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Caldwell and northeastern La Salle Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3197 9191 3193 9190 3193 9201 3174 9201
      3168 9215 3184 9221 3201 9190 3199 9190
      3197 9189
TIME...MOT...LOC 0819Z 231DEG 25KT 3178 9213 

TORNADO...OBSERVED
HAIL...<.75IN

$$

15
139 
WWUS54 KSHV 250847
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
347 AM CDT Thu Apr 25 2019

LAC021-059-250853-
/O.CAN.KSHV.TO.W.0035.000000T0000Z-190425T0900Z/
Caldwell LA-La Salle LA-
347 AM CDT Thu Apr 25 2019

...THE TORNADO WARNING FOR SOUTHEASTERN CALDWELL AND NORTHEASTERN LA
SALLE PARISHES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for north central
Louisiana.

LAT...LON 3197 9191 3193 9190 3193 9201 3174 9201
      3168 9215 3184 9221 3201 9190 3199 9190
      3197 9189
TIME...MOT...LOC 0842Z 232DEG 27KT 3188 9196 

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 25, 12:22 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Apr 25, 12:22 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1222 AM CDT Thu Apr 25 2019

.SHORT TERM.../Updated for Late Tonight/

Have updated the forecast to add the Tornado Watch for portions of
Deep E TX and much of Ncntrl LA through 11Z. One lone and long lived
supercell along the Desoto/Sabine Parish line which has produced an
apparent tornado near San Augustine a short time ago continues to
exhibit strong rotation, with additional convection strengthening
to the SW over portions of Deep E TX as MUCape continues to steadily
increase near and just N of the warm front from Lower Toledo Bend
Country into Cntrl LA. Thus, the severe threat may increase overnight
as the warm front continues to gradually mix N just ahead of the
current convection.

15

&&

.AVIATION...

A mix of MVFR/VFR cigs will be possible to start the TAF period, as
convection continues to quickly spread E across much of N LA/S AR
overnight. Have tempoed thunder in across the SHV/TXK/ELD/MLU terminals,
with wind gusts possible at MLU as the convection continue to
build NE and steadily strengthen. IFR cigs, gusty winds in excess of
35 kts, reduced vsbys, and extreme turbulence will be possible from
the stronger convection, before exiting much of the area by 12Z.
While VFR cigs may linger in wake of the convection early this morning,
this should be short lived as IFR/low MVFR cigs redevelop and linger
through at least mid-morning. Cigs should slowly improve to MVFR by mid
to late morning, and eventually return to VFR by midday/early afternoon
over E TX/extreme SW AR/NW LA, and by mid to late afternoon across
Scntrl AR/Ncntrl LA. Sct -SHRA with isolated -TSRA will be possible
again from mid morning through the afternoon across SW AR/portions of
N LA, with VCSH mention at the TXK/ELD terminals only as low confidence
precludes mention for the N LA terminals attm. Cigs should eventually
begin to scatter out Thursday evening as drier air begins to advect
SE into the region. SE winds 5-10kts early this morning ahead of the
convection will become Lt/Vrb with the arrival of the convection,
before eventually becoming W 10-15kts with higher gusts after 15Z. /15/

&&

.PREV DISCUSSION... /issued 1012 PM CDT Wed Apr 24 2019/

SHORT TERM.../Tonight/

Current MCS continues to steadily march E across E TX/SE OK/SW AR
and into NW LA attm, ahead of the well-defined closed upper low
that is gradually advancing E across Cntrl TX. Drier air aloft has
begun to entrain NE across SE TX ahead of the low, with the
mosaic radar imagery indicating an abrupt end to the convection
across ECntrl TX. The latest mesoanalysis indicates that a warm
front is beginning to mix N into portions of Deep E TX/Lower
Toledo Bend Country into Cntrl LA, with MUCapes beginning to
increase to 500-1000 J/Kg from Deep E TX into much of N LA/far Srn
AR in advance of the current MCS. With the SSWrly LLJ increasing
to 40-50kts overnight across this broadening instability axis,
some uptick in the convection intensity will be possible, with
isolated SVR convection mainly in the form of damaging
winds/isolated tornadoes. It is interesting to note that the
latest progs suggest that H700-500 lapse rates do increase a bit
in wake of the advancing convection, which could be advected in to
help amplify this convection a bit late over Ncntrl LA. Locally
heavy rainfall will also be possible as what has been observed
this evening over portions of E TX, near a remnant MCV that has
yielded widespread rainfall totals of 3-5+ inches from NW Gregg/SW
Upshur across much of Smith Counties, and even 6.50+ inches in
far Ern Henderson County along the Wrn shore of Lake Palestine.
However, given the progression of the ongoing convection now,
believe that any flooding will be localized as the dry slotting
will help to erode this convection from W to E after 06Z, exiting
all but the far ESE zones of Ncntrl LA by 12Z.

Have updated the forecast to raise pops to high end categorical
areawide, although tapered pops to chance/slight chance through
06Z across the Ern sections of Ncntrl LA. Did make some minor
adjustments to min temps, with the rain cooled air expected to
help cool temps into the lower 60s across much of E TX/SE OK/SW
AR/extreme NW LA. Otherwise, the remainder of the forecast is in
good shape.

Zone update already out...grids will be available shortly.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  74  58  78 / 100  60  10   0
MLU  67  78  59  77 / 100  70  20   0
DEQ  60  74  52  77 / 100  80  10   0
TXK  61  73  55  76 / 100  70  10   0
ELD  64  74  56  77 / 100  70  10   0
TYR  60  75  56  77 / 100  50  10   0
GGG  62  76  56  77 / 100  50  10   0
LFK  63  77  59  80 / 100  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15
Hazardous weather outlook, Apr 24, 12:29 PM CDT, 14 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1229 PM CDT Wed Apr 24 2019

LAZ010-011-017-018-TXZ149>153-165>167-251730-
De Soto-Red River-Sabine-Natchitoches-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
1229 PM CDT Wed Apr 24 2019

This Hazardous Weather Outlook is for portions of northwest
Louisiana, east Texas, and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will begin to increase across the area
later this Wednesday afternoon and evening, and may continue
through the wee hours of Thursday morning. Damaging wind gusts
and possibly an isolated tornado can be expected from stronger
storms, mainly through this Wednesday evening. Locally heavy
rainfall is also possible in storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will begin to diminish during the
daytime Thursday. Additional showers and thunderstorms will begin
to return to the region beginning on Tuesday of next week.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters may be needed this afternoon through
the overnight hours.

LAZ001>006-012>014-019>022-TXZ124>126-136>138-251730-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-Bienville-Jackson-
Ouachita-Winn-Grant-Caldwell-La Salle-Wood-Upshur-Marion-Smith-
Gregg-Harrison-
1229 PM CDT Wed Apr 24 2019

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will begin to increase across the area
this Wednesday afternoon and evening, and may continue through
the wee hours of Thursday morning. Strong to damaging wind gusts
can be expected from stronger storms, mainly through Wednesday
evening. Locally heavy rainfall is also possible in storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will begin to diminish during the
daytime Thursday. Additional showers and thunderstorms will begin
to return to the region beginning on Tuesday of next week.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters may be required for this Wednesday
afternoon into the early hours of Thursday morning.

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-251730-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-
1229 PM CDT Wed Apr 24 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, southeast Oklahoma, and northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms are expected to increase during the
afternoon and evening hours and possibly continue through the
overnight hours. Strong gusty wind and brief locally heavy
rainfall may occur in stronger storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will begin to diminish during the daytime
Thursday. Widely scattered showers and thunderstorms will be possible
over the weekend, by late this upcoming weekend. Additional showers
and thunderstorms will begin to return to the region beginning on
Tuesday of next week. However, no hazardous weather is expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters are not anticipated at this time for
this Wednesday afternoon through Thursday morning.

In the hours before

Local storm report, Apr 24, 11:51 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CDT WED APR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TORNADO          1 WNW SAN AUGUSTINE     31.53N 94.13W
04/24/2019                   SAN AUGUSTINE      TX   PUBLIC

            SOCIAL MEDIA REPORTS OF DAMAGE AT THE
            INTERSECTION OF US HWY 96 AND TEXAS STATE
            HWY 21 IN SAN AUGUSTINE.

&&

20
Local storm report, Apr 25, 1:37 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     TSTM WND DMG     2 SSE CASTOR            32.23N 93.15W
04/25/2019                   BIENVILLE          LA   LAW ENFORCEMENT

            SHERIFF DEPARTMENT REPORTS SNAPPED POWER
            POLE ON HWY 153.

&&

20
Local storm report, Apr 25, 2:13 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
213 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TORNADO          RUSTON                  32.53N 92.64W
04/25/2019                   LINCOLN            LA   TRAINED SPOTTER

            TRAINED SPOTTERS AND LAW ENFORCEMENT CONFIRM
            DAMAGE AROUND LOUISIANA TECH UNIVERSITY AND
            OTHER PORTIONS OF THE CITY. TRAIN SPOTTER
            SAW POSSIBLE TORNADO ON TECH DRIVE NEAR THE
            CAMPUS.

&&

20
Local storm report, Apr 25, 2:38 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
238 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND DMG     DOWNSVILLE              32.63N 92.41W
04/25/2019                   UNION              LA   LAW ENFORCEMENT

            MULTIPLE TREES AND POWER LINES DOWN IN
            DOWNSVILLE AREA. POSSIBLE TORNADO.

&&

20
Local storm report, Apr 25, 2:45 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
245 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     2 ENE MOORINGSPORT      32.70N 93.94W
04/24/2019                   CADDO              LA   LAW ENFORCEMENT

            SHERIFF DEPARTMENT REPORT TREES DOWN ON
            SUNDOWN DRIVE, JUST EAST OF MOORINGSPORT.

&&

20
Special weather statement, Apr 25, 2:49 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
249 AM CDT Thu Apr 25 2019

LAZ020>022-250830-
Caldwell LA-La Salle LA-Grant LA-
249 AM CDT Thu Apr 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...SOUTHEASTERN
CALDWELL AND NORTHERN LA SALLE PARISHES UNTIL 330 AM CDT...

At 249 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Midway, or 21 miles north of Pineville, moving
northeast at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jena, Midway, Urania, Pollock, Tullos, Georgetown, Zenoria and
Rochelle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 AM CDT for north central
Louisiana.

LAT...LON 3193 9190 3193 9201 3172 9201 3153 9241
      3170 9255 3180 9238 3180 9237 3181 9236
      3206 9192 3206 9191 3201 9189
TIME...MOT...LOC 0749Z 236DEG 39KT 3164 9239

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 11:26 PM CDTTornado Warning Considerable damage threatSHVSabine34 min
Apr 24, 11:55 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVDe Soto, Natchitoches, Sabine50 min
Apr 25, 12:11 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster28 min
Apr 25, 12:32 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River43 min
Apr 25, 12:36 AM CDTTornado WarningSHVBienville, Natchitoches, Red River39 min
Apr 25, 12:37 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine38 min
Apr 25, 1:01 AM CDTTornado WarningSHVBienville, Jackson, Lincoln44 min
Apr 25, 1:12 AM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River, Sabine, Winn63 min
Apr 25, 1:37 AM CDTTornado WarningSHVBienville, Jackson, Lincoln, Ouachita, Union38 min
Apr 25, 1:55 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more50 min
Apr 25, 2:14 AM CDTTornado WarningSHVUnion31 min
Apr 25, 2:49 AM CDTSpecial Weather StatementSHVLaSalle41 min
Apr 25, 3:02 AM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle43 min
Apr 25, 3:11 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 7 more13 hr
Apr 25, 3:59 AM CDTSpecial Weather StatementSHVNatchitoches46 min
Apr 25, 4:11 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn49 min
Apr 25, 4:47 AM CDTSpecial Weather StatementSHVOuachita, Winn43 min
Apr 25, 5:04 AM CDTSpecial Weather StatementSHVGrant41 min
Apr 25, 5:27 AM CDTSevere Thunderstorm WarningSHVGrant36 min
Apr 25, 5:48 AM CDTSevere Thunderstorm WarningSHVLaSalle42 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.